# SDR 2006UALA00892

- Difficulty date: January 5, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 44,691 hours, 16,407 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT ORD AFTER A DUCT CAME LOOSE IN THE AFT CABIN CEILING.
